# SDR CA960417512

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Video Equipment
- Condition: Shock
- Location: Cabin
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TWO FLIGHT ATTENDANTS RECEIVED SHOCKS WHEN OPENING UP CABIN VIDEO SYSTEM. REPAIRED AS PER PERMIT 6-23-6\351-23-360.
